American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Dimitrios E. Kalikakis. Saddle surfaces in singular spaces. Trans. Amer. Math. Soc. 357 (2005) 2829-2841. MR 2139929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stewart S. Cairns. An axiomatic basis for plane geometry . Trans. Amer. Math. Soc. 35 (1933) 234-244. MR 1501680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert L. Moore. On a set of postulates which suffice to define a number-plane . Trans. Amer. Math. Soc. 16 (1915) 27-32. MR 1500996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William Caspar Graustein. The equivalence of complex points, planes, lines with respect to real motions and certain other groups of real transformations . Trans. Amer. Math. Soc. 16 (1915) 33-44. MR 1500997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arthur Richard Schweitzer. Note on a system of axioms for geometry . Trans. Amer. Math. Soc. 10 (1909) 309-314. MR 1500841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. L. Moore. Geometry in which the sum of the angles of every triangle is two right angles . Trans. Amer. Math. Soc. 8 (1907) 369-378. MR 1500791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. Morley. On the geometry whose element is the $3$-point of a plane . Trans. Amer. Math. Soc. 5 (1904) 467-476. MR 1500685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oswald Veblen. A system of axioms for geometry . Trans. Amer. Math. Soc. 5 (1904) 343-384. MR 1500678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1